MathSciNet Relay Station
MathSciNet bibliographic data
MR1368848 68P05 (68P10)
Fill, James Allen On the distribution of binary search trees under the random permutation model. Random Structures Algorithms 8 (1996), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement